MathSciNet Relay Station
MathSciNet bibliographic data
MR2336169 65M99 (65H20)
Domairry, Ganji; Ahangari, M.; Jamshidi, M. Exact and analytical solution for nonlinear dispersive $K(m,p)$ equations using homotopy perturbation method. Phys. Lett. A 368 (2007), no. 3-4, 266–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement